# SDR ASAA2019041729029

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 15,437 hours, 4,978 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 0000
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT LEVEL 320, "VTK' FOLLOWED BY "MAP" DISPLAYED ON CAPTAIN'S NAV DISPLAY. LASTED ABOUT 15 SECONDS. NORMAL OPERATION FOLLOWED AFTER THAT. 1:30 LATER "VTK" ON CAPTAIN'S SIDE AND BOTH FMC'S LOST. FOLLOWED QRH, NO HELP. USING FMC ON RIGHT. "VTK" GONE, FMC 2 WORKED. GROUNDED - YES. REF B737-900 AMM 34-61-00-860-801, FIM 34-61 TASK 807, 34-61 TASK 837. OPS TEST NORMAL. COULD NOT DUPLICATE.
